# SDR SWAA2018110626535

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,171 hours, 40,484 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Module
- Part number: 71731997303AC
- Part serial: 06080149
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE LEVEL FL390 CABIN ALT WARN HORN SOUNDED, PRESS MODE SELECTOR MOVED TO MANUAL AND OUTFLOW VALVE CLOSED CABIN RECOVERED. CABIN ALTITUDE INDICATED 10000' AT TIME OF EVENT.  R&R CABIN  PRESSURE CONTROL MODULE PER AMM.
